Anyone get slightly puffy nipples on The One?
- 07-16-2009, 08:48 AM
- 07-16-2009, 08:59 AM
I say that because people always say that the PCT should be 4 weeks eg using an AI.... but the test boosting has limits of twice that.
i hope that makes more sense
07-16-2009, 11:47 PM
07-26-2009, 08:47 PM
Just arrived back from my holidays and I am pleased to say that the gyno did not materialise. I did however become totally shutdown after the 3rd day and I stopped taking the 2nd Gear as a result. Still no sex drive now a week later. I was wondering what has caused this as before I went away it was higher than usual using the nolva and I hadn't been taking The One for over a week. I did stop the nolva on the day that I went away so I guess both my estrogen and testosterone were lower than I wanted and I had nothing to make me produce more testosterone. I wasn't expecting to get shutdown on a short cycle but has this happened because I did introduce the nolva whilst still on The One? Also one last question: What do I do now? Start the nolva up again or buy some Drive to boost test. I am still wary of an estrogen rebound though as I know its not over yet.
07-27-2009, 02:52 AM
I dont completely understand. Can you describe exactly how many days you took The One, how many days nolva and how many days 2ndgear? Like day 1-30 theone, day 25-35 nolva, day 30-35 2ndgear?
07-27-2009, 08:21 PM
I posted on the 29th of June saying I had been on The One for about a week and a half and noticing signs of gyno so whats 10 or 11 days. I then started the nolva and continued with both for 10 more days. I then stopped The One and started 2nd Gear and continued with the nolva for 6 days or so. I then stopped the nolva and continued with 2nd Gear for only 3 days then stopped due to dramatically reduced sex drive and also becoming slightly ill on holidays (spanish food or maybe swine flu who knows.) It is now a week after that and I must say I have noticed puffyness has gone down and so has my bodyfat. It is very noticable as I can see my stomach muscles and the muscles across my chest which weren't visible before. I have lost a massive 8 pounds of body weight in the 10 days I was away. I am hoping that it wasn't mostly muscle. I started back to training today and did my back and I do feel weaker but not much. I also noticed the sex drive returned a little in the past 24 hours.
So it looks something like this:
Day 1 - 21 - The One
Day 11 - 27 - Nolva
Day 22 - 30 - 2nd Gear
07-28-2009, 03:24 AM
Ok, well thats 3 weeks of The One with 9 days of "pct". Thats not enough indeed so you're probably shutdown a bit. Luckily for you The One seems not to be too hard on shutdown.
Quickest route to restart your own test production is starting up the nolva again. You need a proper pct.
07-28-2009, 03:40 AM
Thanks I will do that then. How many mgs per day do you think?
Wish I had stopped The One after 10 days now instead of 3 weeks cos I have probably lost my gains on the holiday despite trying my best to avoid it. My testosterone must have dropped so low that I was unable to keep hold of what I had. Is it usual to lose 8 pounds on a 10 day holiday when you are not training? Hopefully I will regain some of that now that I am starting to eat properly again.
07-28-2009, 04:06 AM
Thats also partially muscle glycocen, but yeah, you ran a really crappy pct so chances are you lost most if not all of your gains.
Losing 8 pounds in 10 days, I can do that when taking Creatine Monohydrate and stopping that. But you probably just lost your gains.
I would do 20mg, taper to 10.
07-29-2009, 03:48 AM
OK I will do 20mg starting now but for how long?
I had to use some Aspire36 last night to guarantee performance in the bedroom but it was the first time I used it and wasn't expecting to have a diamond cutter all day today. Man that stuff is powerful. I don't think I will use it again though I had to just make sure the girlfriend didn't suspect anything was wrong with me (or her) after last time when it just wasn't happening. I didn't want to introduce anything new but it did the trick anyway.
As for the gains being lost I will report how my my strength in the gym goes this week and next week. I really have toned up a lot on holidays (due to being unable to eat for a few days) so I'm hoping some of the loss was fat. I will see how much I can regain in the next few weeks without getting fat.
07-29-2009, 04:18 AM
In your case I would go 2 weeks of nolva at 20 and 2 weeks at 10.
If you want to take anything alongside it to speed things up I would look into IBE's formex. I've been having very good results with this. Its way stronger then 2ndgear at only 1 cap a day. Very good at raising libido and workout performance.
What other supplements are you taking right now?
07-29-2009, 07:12 AM
Is 4 weeks not too long considering I have already been using it for some time? I am not currently using anything alongside it but was thinking some tribulus would help as it has helped me in the past. I have some in the house that controls estrogen levels but I was thinking just buying a tribulus product without this effect as I don't want to reduce estrogen too low. As you said before however I need to be careful in case I spark off gyno again with something androgenic. What do you think about this idea? For now I will keep taking the nolva at 20mg a day split up into 2 servings - morning and evening.
Just wondering, if I did develop any breast tissue but it is not that noticable, is there a chance it can disappear in the next while seeing as it has only developped recently? If not then I have heard a Havoc cycle (in a few months time of course) could help reduce what has developped. Do you believe this works or its just speculation?
07-30-2009, 07:28 PM
07-31-2009, 02:55 AM
Yes hit and miss, and then still, show me an actual report on an havoc user getting gyno reduction, I've only seen that happenening on epistane, and I'm not going to react on a "it's the same" discussion again. but there is some speculation going on about running epistane alongside a serm to block both alpha and beta receptors in breast tissue. But yeah might cause a flare up of your gyno just aswell. Thing is you want stable hormone levels now, when taking anything causing fluctuations in those levels you risk your gyno flaring back up again.
You could get rid of it totally, most never do though. Look up some studies on tamoxifen and gyno, some people completely rid themselves but they're taking tamoxifen till their gyno is gone, can take up to 3 months and tamoxifen isnt a healthy compound to take..
I would not bother with any test boosting supps, tamoxifen boosts your test quite a bit on its own. Do yourself a favour and go the safest route possible.
07-31-2009, 04:47 PM
Great thats just what I needed to hear. I stayed away from the tribulus until I knew for sure and if this tamoxifen boosts my test on its own then I'm happy with that. Just wish I had taken it on holidays then but then again I could have regretted it even more. I will stick to what I'm doing then thanks
08-02-2009, 10:20 AM
Similar Forum Threads
- By Miro3003 in forum AnabolicsReplies: 14Last Post: 05-01-2009, 08:39 AM
- By Loki003 in forum SupplementsReplies: 26Last Post: 03-16-2009, 07:11 PM
- By justreading in forum NutraplanetReplies: 20Last Post: 03-05-2009, 11:47 AM